# SDR EIA990147

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 776
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, STATION 776 APPROX 21 INCH FROM CENTER LEFT SIDE, A PREVIOUS REPAIR WAS FOUND TO HAVE CORROSION GOING BETWEEN THE ANGLES.  FABRICATED FILLER ANGLE AND SPLICE ANGLE PER ECRA 915-53-44-2.  LOCATED HOLE AND DEBURRED PER ECRA 915-53-44-2.  ALODINED PER SRM 51-10-3 PAGE 18.  PRIMERED PER SRM 51-10-3 PAGE 18.  (M)
